Solving Nonlinear Time-Fractional Partial Differential Equations Using Conformable Fractional Reduced Differential Transform with Adomian Decomposition Method

Authors

  • R. S. Teppawar P.G Department of Mathematics, N.E.S. Science College, Nanded 431602, India https://orcid.org/0000-0002-6056-599X
  • R. N. Ingle Department of Mathematics, Bahirji Smarak Mahavidyalaya, Basmathnagar, Hingoli 431512, India
  • R. A. Muneshwar P.G Department of Mathematics, N.E.S. Science College, Nanded 431602, India

DOI:

https://doi.org/10.37256/cm.5120242463

Keywords:

time-fractional partial differential equation, conformable fractional reduced differential transform method, conformable fractional differential transform method, Adomian decomposition method

Abstract

In this article, we use a new technique called conformable fractional reduced differential transform (CFRDT) with Adomian decomposition to estimate the solution of one and two-dimensional time-fractional partial linear and nonlinear differential equations with initial values. We explain the convergence analysis of this technique. The obtained results illustrate that the novel method is efficient and easy to use to find approximate solutions for the time-fractional partial differential equations (PDEs). Thus, the suggested method has a significant impact on how engineering, physics, and other disciplines solve fractional PDEs. Furthermore, we analyze the solution of problems with a 2D or 3D graphical representation by using Mathematica software.

Downloads

Published

2024-03-21

How to Cite

1.
Teppawar RS, Ingle RN, Muneshwar RA. Solving Nonlinear Time-Fractional Partial Differential Equations Using Conformable Fractional Reduced Differential Transform with Adomian Decomposition Method. Contemp. Math. [Internet]. 2024 Mar. 21 [cited 2024 May 28];5(1):853-72. Available from: https://ojs.wiserpub.com/index.php/CM/article/view/2463